# SDR DL757991792

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 146N35601
- Condition: Corroded
- Location: Bs 1390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL CHORD STRINGER 29L, FS 1405, CORROSION REPAIR.  THE FUSELAGE STRINGER 29L KEEL CHORD WAS FOUND CORRODED AT FS 1405.  THE CHORD WAS CUT AT FS 1390 AND THE AFT END OF THE CHORD REMOVED.  A NEW SECTION OF CHORD WAS SPLICED IN PER ER/A 367870-14, REV A.
